# SDR ASAA0955565

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 8,404 hours, 2,471 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Part number: 38762711
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU CDU PAGE HAS MAINTENANCE MESSAGE 49 71146.  FOLLOWED FIM 49 70 00 810 801 AND CONFIRMED THAT EGT1 THERMOCOUPLE IS INOP.  REMOVED AND REPLACED EGT1 THERMOCOUPLE PER MM 49 71 21 400 801.  OPS CHECK GOOD.  GROUND VERIFICATION COMPLETED PER MM 49 71 21 400 801.
